# SDR UPS07850442

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CENTER WING BOX SUBFLOOR FINGER DOUBLER CRACKED AT STA 890 LBL 5.  REMOVED CRACKED FINGER DOUBLER AT STA 890 LBL 5 IAW SRM 51-1-20D, FABRICATED AND INSTALLED REPAIR FINGER DOUBLER AT STA 890 LBL 5 IAW SRM 53-07-03-0 FIG 004.
